# SDR SWAA2022020991479

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR TIE DOWN PLATE CORRODED AT APPROX. BS 794 / REMOVED AND REPLACED WITH NEW TIE DOWN PLATE -PART- #453A2611-1; PO #653287; I-A-W AMM 25-52+-10-400-801 AT AFT CARGO FLOOR BS794
